I thought I'd update the post with a basic summary for anyone new reading this - This update is from 4th August 2012.
- Been on Propecia for 4 months
- The first 3 months my orgasms were dull. Sometimes they were fine, but most of the time they were crap
- I often had the "penis disconnected" feeling, but this has gone
- I recently added more zinc to the regime which has pretty much resolved this and my orgasms are back to normal
Effects I never got:
- I never had any issues with erections
- I never had any issues with loss of libido, if anything I got hornier in the first month or so (I assume due to hormones being all over the place)
- I didn't turn into a transsexual
- No issues with concentration (although my job is about as interesting as watching dead grass)
What I take/do for hair loss:
- Propecia (1mg finasteride)
- Regaine (Rogaine in the USA, minoxidil 5%)
- Zinc (25mg, but I also have a multivitamin which has 8mg of zinc and a calcium tablet which also has 12mg of zinc - I have taken the latter two before I started hair loss due to not eating much dairy)
- Nizoral twice a week
You can see my results here.
---- Original post ----
Hi, I've been reading for a few months but just registered!
I have only been on Propecia for just over a week and I am experiencing 1 side effect, which is reduced orgasm sensation.
It's still pleasurable, of course, but nowhere near what it used to be. I don't have any other problems with it.
However, coincidentally the day before I started taking Propecia I got a cold and still have it slightly now... (I haven't been ill for 2 years until last week!) I can't tell whether it's the cold or the Propecia which is causing it. I've never really took notice in the past when I have had a cold.
I have searched around and it seems some people experience this, but can't seem to find whether it's more likely to be temporary?
Now my brain is working over time and I am always conscious of this now - I imagine a lot of people suffer side effects brought on by worrying about side effects they don't have!
I think if it continues for the full month's treatment (I was only prescribed 1 month initially) then I will stop it because it's not going to be worth it.
I want to keep my hair but I don't want to lose one of the best feelings nature has provided us with!